# SDR REXA2022012600146

- Difficulty date: December 8, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL 9 SEAT RAIL #4 HAS (7) AREAS OF CORROSION ALONG THE LENGTH OF THE
RAIL (FS 661.00+32)                                                  "
"SEAT RAIL #4 AT RBL 9 FROM FS 661.00+32 TO FS 693 FOUND TO BE OUT OF  
LIMITS IAW SRM 53-31-49-101-001-A02 FIG. 53-31-49-991-806 (SHEET 4)RE-
MOVED AND REPLACED SEAT RAIL PART. #BA690-30000-5980. IAW. AMM 53-    
00-49-000-801(A07) AND 53-00-49-400-801(A07) WVAC EMP # "
